BibTeX record journals/jors/Nucamendi-Guillen16

download as .bib file

@article{DBLP:journals/jors/Nucamendi-Guillen16,
  author    = {Samuel Nucamendi{-}Guill{\'{e}}n and
               Iris Mart{\'{\i}}nez{-}Salazar and
               Francisco {\'{A}}ngel{-}Bello and
               J. Marcos Moreno{-}Vega},
  title     = {A mixed integer formulation and an efficient metaheuristic procedure
               for the \emph{k}-Travelling Repairmen Problem},
  journal   = {J. Oper. Res. Soc.},
  volume    = {67},
  number    = {8},
  pages     = {1121--1134},
  year      = {2016},
  url       = {https://doi.org/10.1057/jors.2015.113},
  doi       = {10.1057/jors.2015.113},
  timestamp = {Mon, 08 Jun 2020 22:34:20 +0200},
  biburl    = {https://dblp.org/rec/journals/jors/Nucamendi-Guillen16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics